Aa
Aa
A
A
A
Close
Avatar universal

Used lotrisone. I used it for 6 days 2x's a day on my vulva. Did I thin my skin?

My gynocologist gave it to me. I used very little. When it started to burn I stopped.  Still feels weird a month later.
3 Responses
973741 tn?1342342773
That is such a brief time, would think any issue you had would be very temporary.  Did you tell your doctor about the burning?
1 Comments
I did. They said it was irritation from the yeast infection combined with the irritation from the  cream. It's been a month now,and all infections are gone. The skin still burns in some places at different times of the day. My Dr didnt tell me not to apply it to thin skin. It only hurts near my labia minora where I got to close to the folds. I just learned about occlusion that could happen in that area. I'm hoping that with the small amount I used, it will get better with time. I just dont know what it would look or feel like if I actually thinned the skin.  The burning does make me nervous, but luckily it's not a constant. The skin looks ok to me. It just doesnt feel the same.
973741 tn?1342342773
That is not a common reaction I don't think.  But that doesn't matter since YOU had it.  I would think, really, after that brief time this will heal.  Is the yeast infection gone?
2 Comments
Yes, I had both yeast and BV. And they are both gone. I'm hoping this will heal. It's been a month. I think it would be horrible in the summer with heat and humidity.  In the meantime, I'm putting a very small amount of coconut oil on the area to keep it moisturized. The more I research betamethasone the more I dont like it.
Went to dermatologist for 2nd opinion. She said the cream should not have thinned the skin in that amount of time.  She also said that the skin looked thin. So, she thinks lichen sclerosis. I don't have any itching. So,  now...  I think it thinned it so it looks like LS. I hope for a 3rd opinion on Friday.
363281 tn?1590104173
COMMUNITY LEADER
Hello~I hope by now that this issue has cleared up, if not, I would try putting some organic Vitamin E on the area and Aloe, both are healers and both are safe..
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.